RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 31, Issue 3  


Two-boundary problem for a random walk with restriction on the maximum increment
V. I. Afanasyev
3
Bounds on the discrepancy of linear recurring sequences over Galois rings
A. R. Vasin
17
Multitype weakly subcritical branching processes in random environment
V. A. Vatutin, E. E. D'yakonova
26
On the classes of functions of many-valued logic with minimal logarithmic growth rate
S. A. Komkov
47
The limited deficit method and the construction problem of orthomorphisms and almost orthomorphisms of abelian groups
A. V. Menyachikhin
58
On bases of closed classes of boolean algebra vector-functions
V. A. Taimanov
78
About applying binary operations for constructing a transitive class of block transformations
I. V. Cherednik
93
The asymptotics of the moments of the number of cycles of random A-substitution with residual term
A. L. Yakymiv
114
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020